TAMOXIFEN - AGAIN Hi
I was first diagnosed with breast cancer in January 2005, lucky caught early and had lumpectomy, followed by radiotherapy, did not have to have chemotherapy and considered myself very fortunate.
Following surgery I was originally put on Arimidex but this drug did not suit me at all, and after about 7 months changed to Tamoxifen which I have been taking for about 18 months now.
At first I was fine but as time as gone on I seem to be back to feeling as bad as I did on Armidex, aches and pains, depression, itchiness, indigestion,memory loss and worst one of all so so tired.
I am rapidly approaching my 60th birthday but feel as though I am going on for 80 as at times my 86 year old mother has more va va voom than I do.
Yes I work full time but have a wonderful husband and I have very little to at home as he takes care of most of the household stuff, if he didn't we would be living in a pigsty and be living on ready meals, he has been a tower of strength.
But things are now getting so bad I cannot anticipate another 3 years taking Tamoxifen as I feel life is sailing past me.
Anyone else out there who has similar problem.
I feel as though I am suffering every side effect that you can.
Oh forgot the weight gain, and am unable to lose any weight at all whatever method I try.
Love to hear if anyone has any ideas for coping.
... View more